Publication detail

On an initial value problem for singular integro-differential equations

ŠMARDA, Z.

Original Title

On an initial value problem for singular integro-differential equations

English Title

On an initial value problem for singular integro-differential equations

Type

journal article - other

Language

en

Original Abstract

The purpose of this paper is to study the existence and asymptotic behaviour of solutions of a nonlinear singular integro-differential equation.

English abstract

The purpose of this paper is to study the existence and asymptotic behaviour of solutions of a nonlinear singular integro-differential equation.

Keywords

Integro-differential equations

RIV year

2002

Released

15.12.2002

ISBN

0420-1213

Periodical

Demonstratio Mathematicae

Year of study

XXXV

Number

4

State

PL

Pages from

803

Pages to

811

Pages count

9

URL

Demonstratio Mathematica, Vol.XXXV, No 4., 2002, p.803-811

Documents

BibTex


@article{BUT40783,
  author="Zdeněk {Šmarda}",
  title="On an initial value problem for singular integro-differential equations",
  annote="The purpose of this paper is to study the existence and asymptotic behaviour of solutions of a nonlinear singular integro-differential equation.",
  chapter="40783",
  journal="Demonstratio Mathematica",
  number="4",
  volume="XXXV",
  year="2002",
  month="december",
  pages="803",
  type="journal article - other"
}